Pacific Journal of Mathematics

Point-determining homomorphisms on multiplicative semi-groups of continuous functions.

R. S. DeZur

Article information

Source
Pacific J. Math., Volume 18, Number 2 (1966), 227-236.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102994265

Mathematical Reviews number (MathSciNet)
MR0200709

Zentralblatt MATH identifier
0173.25101

Subjects
Primary: 46.25

Citation

DeZur, R. S. Point-determining homomorphisms on multiplicative semi-groups of continuous functions. Pacific J. Math. 18 (1966), no. 2, 227--236. https://projecteuclid.org/euclid.pjm/1102994265


Export citation

References

  • [1] R. S. DeZur, Homomorphisms on multiplicative semi-groups of continuous functions on a compact space (to appear).
  • [2] A. N. Milgram, Multiplicative semi-groups of continuous functions, Duke Math. J. 16 (1949), 377-383.
  • [3] M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans^ Amer. Math. Soc. 41 (1937), 375-481.